# SDR UIEA2020092532058

- Difficulty date: September 22, 2020
- Submitted: September 25, 2020
- Operation: Air carrier
- Aircraft: N1619A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26208
- Aircraft time: 75,036 hours, 13,595 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Starter
- Part number: 5198588
- Part serial: 24752C
- Condition: Failed
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU FAILED TO START.  TRANSFERRED TO MDDR 134827, PER MEL 49-11-01A, CAT C, DUE 2 0CT 20.  REMOVED AND REPLACED APU STARTER MOTOR.  OPS CHECKS GOOD, IAW AMM 49-41-01.  MCC NOTIFIED, PLACARD REMOVED (CLEARS DMI NR 134827) DI:DL 08:53Z.
